Paste this code directly into the HTML portion of your site, and you'll be good to go
Preview
Glasgow, UK
Symptoms: Skin Rash, Muscle Pain
After I have my astrazeneca vaccine I had a bad pain in my arm for 4 days but that was not the worst part, I believe the astrazeneca triggered a bad episode of eczema as my skin was fine before the vaccine but shortly after the vaccine my skin started to flair up really badly and I’ve had to go on Antibiotics. Eczema is caused by an overactive immune response, I believe the astrazeneca triggered a strong immune response and in doing so triggered a outbreak of raw, bleeding skin which became infected and couldn’t Be treated with over the counter creams. I’ve been in severe pain with it for three weeks. I don’t know if it’s a coincidence but I didn’t have any signs of eczema before hand and I was eczema free for over a year.
— Reported By SafelyHQ.com User March 29, 2021 5:06 AM